MAUDE Adverse Event Report: MARVAO MEDICAL NEXSITE HD STEPPED TIP; HEMODIALYSIS CATHETER

MARVAO MEDICAL NEXSITE HD STEPPED TIP; HEMODIALYSIS CATHETER
Catalog Number NEXHD1553201
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 06/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation because the device has been disposed; therefore an analysis of the complaint device could not be completed.A review of the manufacturing documentation confirmed that the lot met the specification requirements.The review found no deviations or non-conformances that would have contributed to the reported complaint.Taking into consideration the evaluation conducted and the details of the complaint, this investigation was assigned the most probable root cause of an anticipated procedural complication.A complaint with a most probable root cause classification of an anticipated procedural complication indicates that a device related root cause does not apply and the complaint is due to a known effect of the procedure.
 
Event or Problem Description
(b)(4): the nexsite device was successfully placed on (b)(6) 2016.On (b)(6) 2016, moderate positional related flow issues occurred.Cathflo activase was given to treat the event.The patient also experienced chest pain radiating to right arm on (b)(6) 2016 and was hospitalised for this event to rule out myocardial infarction.A cardiac echo was completed on (b)(6) 2016.Subject had three sets of cardaic enzymes that were negative.A chest x-ray showed an infiltrate in the right base.The note states that this was covered with antibiotics given her recent hospital admissions.The hospital note also states that the right chest dialysis access catheter site appeared healthy.Levaquin, linodil and zosyn were given to treat this hospital-acquired infection.The patient was discharged on (b)(6) 2016 and the chest pain event had fully resolved.This event was unrelated to the study device.The device was removed on (b)(6) 2016 due to positional related flow issues.The event had fully resolved.

Brand Name
NEXSITE HD STEPPED TIP
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MARVAO MEDICAL
innovation in business centre
gmit, dublin road
galway, H91 D CH9
EI  H91 DCH9
MDR Report Key5768492
Report Number3008110587-2016-00027
Device Sequence Number636315
Product Code MSD
UDI-Device Identifier05391525640068
UDI-Public(01)05391525640068(17)161101(10)42551
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/01/2016
Device Catalogue NumberNEXHD1553201
Device Lot Number42551
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2016
Initial Report FDA Received Date07/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight68